Alert archive / New Jersey / Freeze Watches in 2010
Freeze Watch 3, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this freeze watch at Oct 31, 2010, 3:48 AM EDT for 4 states. It took effect at Nov 1, 2010, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 31, 2010, 3:48 AM EDT (07:48 UTC)
- In effect from
- Nov 1, 2010, 2:00 AM EDT
- Expired
- Oct 31, 2010, 3:03 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Cecil County, MD, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 77 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1463 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
703 WWUS71 KPHI 310748 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 AM EDT SUN OCT 31 2010 DEZ001-MDZ008-NJZ016>019-021-023-PAZ070-071-312000- /O.NEW.KPHI.FZ.A.0003.101101T0600Z-101101T1200Z/ NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CUMBERLAND-CAPE MAY-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... MILLVILLE...CAPE MAY COURT HOUSE...MEDIA...PHILADELPHIA 348 AM EDT SUN OCT 31 2010 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. A CHILLY AIR MASS WILL START MOVING INTO THE AREA BEHIND A COLD FRONT THIS AFTERNOON. LOW TEMPERATURES IN OUTLYING AREAS OF PHILADELPHIA AS WELL AS THE MORE RURAL AREAS OF THE PHILADELPHIA SUBURBS WILL GET CLOSE TO OR AROUND FREEZING ON MONDAY MORNING. SIMILAR LOW TEMPERATURES MIGHT ALSO OCCUR TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. IF NOT DONE SO ALREADY, PLEASE BRING INDOORS FOR THE WINTER ANY TROPICAL PLANTS. PLEASE PICK THOSE LAST FEW VEGETABLES THIS AFTERNOON OR HAVE PROTECTIVE MEASURES READY TO USE. CHANCES ARE THEY MIGHT BE NEEDED AGAIN ON MONDAY NIGHT. && $$ TFG
1 follow-up statement
840 WWUS71 KPHI 311903 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 303 PM EDT SUN OCT 31 2010 DEZ001-MDZ008-NJZ016>019-021-023-PAZ070-071-011200- /O.UPG.KPHI.FZ.A.0003.101101T0600Z-101101T1200Z/ /O.NEW.KPHI.FR.Y.0010.101101T0600Z-101101T1200Z/ NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CUMBERLAND-CAPE MAY-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... MILLVILLE...CAPE MAY COURT HOUSE...MEDIA...PHILADELPHIA 303 PM EDT SUN OCT 31 2010 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A CHILLY AIR MASS STARTED ARRIVING BEHIND A COLD FRONT THAT MOVED ACROSS THE REGION THIS MORNING. THIS CHILLY AIRMASS WILL DROP LOW TEMPERATURES IN OUTLYING AREAS OF PHILADELPHIA AS WELL AS THE MORE RURAL AREAS OF THE PHILADELPHIA SUBURBS INTO THE LOWER TO MID 30S TONIGHT. THIS WILL RESULT IN AREAS OF FROST DEVELOPING AFTER MIDNIGHT AND CONTINUING INTO MONDAY MORNING. THERE MAY BE A FEW POCKETS OF FREEZING TEMPERATURES MONDAY...ESPECIALLY IN LOCATION SHELTERED FROM THE WIND. A MORE WIDESPREAD THREAT FOR FREEZING TEMPERATURES LOOMS FOR MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NJZ024-011200- /O.NEW.KPHI.FR.Y.0010.101101T0600Z-101101T1200Z/ ATLANTIC COASTAL CAPE MAY- INCLUDING THE CITY OF...OCEAN CITY 303 PM EDT SUN OCT 31 2010 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. A CHILLY AIR MASS STARTED ARRIVING BEHIND A COLD FRONT THAT MOVED ACROSS THE REGION THIS MORNING. THE CHILLY AIRMASS WILL DROP LOW TEMPERATURES TONIGHT INTO THE MID 30S. THIS WILL RESULT IN AREAS OF FROST DEVELOPING AFTER MIDNIGHT AND CONTINUING INTO MONDAY MORNING. THERE MAY BE A FEW POCKETS OF FREEZING TEMPERATURES MONDAY...ESPECIALLY IN LOCATION SHELTERED FROM THE WIND. A MORE WIDESPREAD THREAT FOR FREEZING TEMPERATURES LOOMS FOR MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze watch went out at Oct 31, 3:42 AM EDT, 6 minutes earlier.
Area forecast discussion, Oct 31, 3:42 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 AM EDT SUN OCT 31 2010
.SYNOPSIS...
A COLD FRONT WILL CROSS THE FORECAST AREA THIS MORNING. A HIGH
PRESSURE SYSTEM OVER THE NORTHERN MISSISSIPPI VALLEY WILL BUILD VERY
SLOWLY TO THE SOUTHEAST AND REACH THE REGION ON TUESDAY AND
WEDNESDAY BEFORE SLIDING OFFSHORE. A LOW PRESSURE SYSTEM IS EXPECTED
TO FORM OFF THE SOUTHEAST COAST WEDNESDAY NIGHT AND THURSDAY AND
THEN MOVE SLOWLY NORTH PASSING THROUGH OR CLOSE TO THE FORECAST AREA
THURSDAY NIGHT OR FRIDAY AND THEN INTO NEW ENGLAND BY SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ONCE AGAIN NEITHER THE GFS NOR THE WRF-NMM INITIALIZED BETTER OFF
THE 00Z SOUNDINGS. THE WRF-NMM WAS BETTER THAN THE GFS WITH THE
GREAT BASIN TROF, BUT OUR TROFS OF CONCERN ARE STILL IN THE PACIFIC
OCEAN, HENCE THE VACILLATIONS IN THE LONG TERM MODELING OF THE LATE
WEEK SYSTEM. FOR THE SHORT TERM THE MODELING REMAINS PRETTY
CONSISTENT AND WE WILL CONTINUE TO FOLLOW A COMPROMISE.
AT 06Z THE COLD FRONT EXTENDED FROM JUST SOUTH OF BTV TO NEARLY AT
BGM, THROUGH JHW AND ERI NEAR LAKE ERIE. CURRENT PROJECTIONS ON THE
LATEST HRRR BRINGS IT INTO THE DELAWARE VALLEY CORRIDOR AROUND 12Z
AND OFFSHORE BY EARLY AFTERNOON. CAA SC IS ALREADY STREAMING THROUGH
THE LEATHERSTOCKING REGION OF UPSTATE NEW YORK AND SHOULD ARRIVE IN
THE NW PART OF OUR CWA PRETTY CLOSE TO 12Z. WE MAY BE TOO OPTIMISTIC
ABOUT SKY COVER IN OUR FAR NWRN ZONES. EVEN PLACES FARTHER TO THE S
THE CONVECTIVE TEMP IS FCST TO BE REACHED. WE ARE BANKING ON THE
CHANNELIZED VORTS THAT ARE FORECAST TO REMAIN NEAR OUR NORTHERN
BORDER TO ACT AS A HINDRANCE TO THE SOUTHERN PROGRESSION OF THE
BKN-OVC SC. THESE VORTS ARE STILL FCST TO RAISE THE FCST INVERSION
AS THE DAY PROGRESSES AND WITH WEAK CAPE/INSTAB FCST WOULD SUPPORT
SOME SPRINKLES ACROSS OUR NORTHERN TIER COUNTIES. FCST SOUNDINGS AND
PCPN INTENSITY LOOKS TOO WARM/LIGHT FOR FLURRIES.
MAX TEMPS CONTINUE TO BE A BLEND OF THE STAT GUIDANCE. IT SHOULD BE
AN EARLIER IN THE DAY MAX TEMP (PROBABLY BEFORE 2 PM) FOR MOST
PLACES, ESPECIALLY NORTH AS THE COLD AIR ADVECTION WILL INTENSIFY
DURING THE AFTERNOON. THE CAA WILL ALSO HELP DESTABILIZE THE
SOUNDINGS IN THE LOWEST 5K AND WILL HELP PRODUCE GUSTIER WINDS
DURING THE AFTN. WIND GUSTS SHOULD REACH 20 TO 30 MPH BY AND DURING
THE AFTN.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
WE ISSUED A FREEZE WATCH FOR THE COUNTIES IN AND AROUND PHL FOR
TONIGHT. A MORE WIDESPREAD FREEZE IS POSSIBLE ON MONDAY NIGHT DEEPER
INTO DELMARVA. BECAUSE OF EARLIER FREEZING TEMPS THE GROWING SEASON
IS CONSIDERED OVER FOR MOST OF THE NJ PINE BARRENS AND COUNTIES N
AND W OF PHL. ITS GOING TO BE CLOSE TONIGHT AS WINDS SHOULD DECOUPLE
LATE AND THE FREEZE IS AS MUCH IF NOT MORE ADVECTION OF A CHILLY AIR
MASS VS RADIATING. HENCE WE LEFT OUT SOUTHERN DELMARVA AS WELL AS
GOING TO A WATCH VS STRAIGHT TO A WARNING. WE DO NOT BELIEVE
WIDESPREAD FROST WILL BE AN ISSUE AS THE THOROUGH MIXING INTO THE
EVENING SHOULD LOWER DEW POINTS INTO THE 20S AND WILL PROBABLY BE A
FREEZE OR NOTHING AT ALL TONIGHT. THE CHANNELIZED VORT MAX(ES) WILL
STILL BE BOUNCING AROUND OUR NORTHERN BORDER, SO WE MIGHT BE TOO
OPTIMISTIC ABOUT THE LACK OF CLOUDS THERE. IN GENERAL STAT GUIDANCE
LOOKED REASONABLE FOR MIN TEMPS.
A CHILLY DAY FOR MONDAY. SFC HIGH PRESSURE WILL BE NEARING, BUT
CYCLONIC FLOW IS FCST TO CONTINUE ALOFT WITH AGAIN MORE CHANNELIZED
VORT MAXES NEAR OUR NRN BORDER. THE GFS AND WRF-NMM FCST SOUNDINGS
ARE IN BETTER AGREEMENT HAVING THE CONVECTIVE TEMPS BEING REACHED
JUST IN THE NW PART OF OUR CWA. MOISTURE IS NOT AS DEEP AS TODAY, SO
NO SPRINKLES OR ANY OTHER PTYPES WILL BE FORECAST. MAX TEMPS ARE IN
LINE WITH STAT GUIDANCE WHICH APPEARS REASONABLE. WINDS WILL NOT BE
AS STRONG AS THEY WILL BE TODAY. PEAK GUSTS LIKELY ABOUT 10 MPH
LOWER THAN TODAY.
IF THAT LAST PEPPER OR EGGPLANT WAS NOT PICKED THIS AFTERNOON,
CHANCES ARE GETTING SLIMMER THAT THE PLANT WILL SURVIVE MONDAY NIGHT.
THE FCST WINDS FROM THE BOUNDARY LAYER THRU 3K ARE LIGHTER AND
BECOME LIGHTER SOONER. WE WILL TALK ABOUT FREEZING TEMPS IN THE HWO
FOR NOW TO NOT CONFUSE THE TWO NIGHTS. WE WENT WITH STAT GUIDANCE IN
URBAN AND COASTAL SPOTS, BUT WENT BLO THEM IN THE REST OF OUR CWA
BECAUSE OF THE BETTER RADIATIONAL CONDITIONS FCST.
SFC HIGH PRESSURE SETTLES CLOSER TO OUR CWA ON TUESDAY, SO WHILE MAX
TEMPS WILL AVERAGE ABOUT 5 TO 8 DEG LOWER THAN NORMAL, SUNSHINE
SHOULD BE AMPLE AS SHOULD LIGHTER WINDS. FCST 1000-850MB THICKNESSES
SUGGEST ABOUT A 1-2F RISE OVER MONDAY AFTER A CHILLY START TO THE
DAY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
MODELS CONTINUE TO SHOW DIFFERENCES AS TO HOW QUICKLY THE TROF DIGS
AND HOW MUCH PHASING OCCURS WITH THE ECMWF, FIM AND CAN GGEM
REMAINING MORE VIGOROUS AND THE GFS AND UKMET MORE PROGRESSIVE. THE
GFS ENSEMBLE MEAN REMAINS SLOWER AND DEEPER THAN THE OP GFS. THE
SHORT WAVES IN QUESTION ARE STILL OVER THE PACIFIC OCEAN, SO IT WILL
PROBABLY BE THROUGH THE 12Z RUN ON MONDAY UNTIL THEY COME UNDER
DENSER RAOB COVERAGE AND HOPEFULLY A BETTER CONSENSUS.
MODELS CONTINUE TO SHOW SIGNIFICANT DIFFERENCES IN HANDLING THE
SYSTEM FOR LATE WEEK. GFS RUSHES A SURFACE FRONT THROUGH LATE
WEDNESDAY NIGHT AND THURSDAY AND THEN DEVELOPS A SHARP UPPER
TROUGH OVER THE EASTERN PART OF THE COUNTRY THAT EVENTUALLY CUTS
OFF JUST TO OUR SOUTH. THIS WOULD CAUSE A STRONG STORM TO DEVELOP
OFF THE COAST OVER THE WEEKEND. THE ECMWF HAS A MUCH SHARPER UPPER
TROUGH TO OUR WEST. IT CUTS OFF OVER THE TENNESSEE VALLEY THURSDAY
NIGHT AND THEN LIFTS NORTH ACROSS WESTERN PENNSYLVANIA. THIS
SCENARIO WOULD BRING THE COLD FRONT INTO OUR AREA LATE WEDNESDAY
NIGHT INTO THURSDAY. THE FRONT THEN COMES TO A SCREECHING HALT
AS THE UPPER LOW DEVELOPS TO OUR WEST. LOW PRESSURE OVER THE
SOUTHEASTERN STATES THEN INTENSIFIES AND MOVES UP THE FRONT,
ACTUALLY CAUSING THE FRONT TO RETROGRADE BACK TO THE WEST. THE
STORM WILL FOLLOW THE TRACK OF THE UPPER LOW, MOVING NORTH ACROSS
WESTERN PENNSYLVANIA FRIDAY. SO UNTIL THE MODELS COME MORE IN LINE,
WE WILL NOT CHANGE OUR FORECAST MUCH AT THIS TIME. THAT MEANS A
MENTION OF PRECIPITATION IN THE WEDNESDAY NIGHT THROUGH THURSDAY
NIGHT TIME PERIOD, AND THEN A RETURN TO FAIR AND COOLER WEATHER
BY LATE FRIDAY INTO THE WEEKEND. TEMPERATURES WILL BE SEASONABLE
OR SLIGHTLY BELOW WITH HIGHS GENERALLY IN THE MID 40S TO MID AND
UPPER 50S. LOWS TUESDAY NIGHT AND FRIDAY NIGHT WILL RANGE FROM THE
MID 20S NORTH TO THE MID AD UPPER 30S SOUTH. LOWS WEDNESDAY NIGHT
AND THURSDAY, WITH CLOUDS AND PRECIPITATION, WILL BE IN THE MID 30S
TO MID 40S.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AN AREA OF LOW PRESSURE WILL TRACK ACROSS NEW ENGLAND EARLY THIS
MORNING, PULLING A DRY COLD FRONT ACROSS OUR REGION. THE SOUTHWEST
FLOW AHEAD OF THIS FRONT WAS LOCALLY GUSTY EARLIER IN THE NIGHT
HOWEVER THIS HAS GENERALLY SETTLED DOWN. THE COLD FRONT WILL BRING A
WIND SHIFT AS THE FLOW SWINGS AROUND TO THE NORTHWEST THIS MORNING.
AS COLDER AIR FILTERS INTO THE AREA AND THE PRESSURE GRADIENT
TIGHTENS UP, THE VERTICAL MIXING WILL DEEPEN THROUGH THE DAY. THIS
WILL RESULT IN THE WINDS TURNING GUSTY AT ALL OF OUR TERMINALS. FOR
NOW, WE CONTINUED THE TREND OF GOING WITH GUSTS UP TO 25 KNOTS.
THESE WINDS ARE EXPECTED TO DIMINISH TOWARD EVENING, HOWEVER ENOUGH
OF A PRESSURE GRADIENT LOOKS TO LINGER TONIGHT WITH COLDER AIR
ARRIVING, TO KEEP SOME WIND GOING AT NEARLY ALL OF OUR TERMINALS.
REGARDING CLOUD COVER, THE HIGH LEVEL MOISTURE CONTINUES TO THIN OUT
AND SLIDE TO OUR SOUTH AND EAST. BEHIND THE COLD FRONT, AN AREA OF
DEEPER MOISTURE IS FOUND NEAR THE GREAT LAKES REGION. THIS APPEARS
TO BE ENHANCED BY MOISTURE FROM THE GREAT LAKES. THE FORECAST
SOUNDINGS SUPPORT DEVELOPING VFR STRATOCUMULUS/CUMULUS TODAY HOWEVER
THE GREATEST COVERAGE IS ANTICIPATED TO BE AT KABE AND KRDG AS THEY
ARE CLOSER TO THE DEEPER MOISTURE WITHIN THE NORTHWESTERLY FLOW. AS
THE DAYTIME HEATING WANES LATE THIS AFTERNOON AND THIS EVENING, THE
STRATOCUMULUS/CUMULUS WILL TEND TO FLATTEN OUT AND DISSIPATE.
OUTLOOK...
AN AREA OF HIGH PRESSURE GRADUALLY BUILDS INTO OUR AREA MONDAY AND
TUESDAY WITH A NORTHERLY WIND DIMINISHING WITH TIME. THE HIGH IS
FORECAST TO MOVE OFFSHORE WEDNESDAY, AS THE NEXT FRONT APPROACHES
TOWARD EARLY THURSDAY. AN AREA OF LOW PRESSURE MAY DEVELOP NEAR THE
MID ATLANTIC LATE WEDNESDAY AND THURSDAY, HOWEVER THERE IS
UNCERTAINTY ON WHERE AND HOW STRONG IT WILL BE. IF THIS SYSTEM DOES
DEVELOP, IT MAY DELAY THE ARRIVAL OF THE AFOREMENTIONED COLD FRONT.
&&
.MARINE...
A RATHER ROBUST LOW-LEVEL JET FROM THE SOUTHWEST HAS BEEN MOVING
ACROSS THE AREA DURING THE NIGHT, WHICH RESULTED IN GUSTS NEARING
GALE FORCE FOR A BRIEF TIME. THESE WINDS HAVE BEEN TRENDING DOWNWARD
AS THE LOW-LEVEL JET SHIFTS EASTWARD AND WEAKENS SOME. THE STRONG
SOUTHWESTERLY FLOW THOUGH HAS ALLOWED THE SEAS TO BUILD TO 6 TO 8
FEET AT THE OFFSHORE BUOYS. A DRY COLD FRONT IS EXPECTED TO MOVE
THROUGH THE AREA THIS MORNING, ALLOWING THE WINDS TO SHIFT FROM AN
OFFSHORE DIRECTION. THIS WILL ALLOW THE HIGHER SEAS TO SUBSIDE AS
THE HIGHEST SETS ARE PUSHED FARTHER OFFSHORE. STILL, GIVEN TRENDS SO
FAR EARLY THIS MORNING WE NEEDED TO GO AROUND A FOOT ABOVE WAVEWATCH
THROUGH TODAY. AS THE NORTHWEST FLOW BECOMES ESTABLISHED, CAA
DEVELOPS AND STRENGTHENS THROUGH THE DAY. ACROSS OUR SOUTHERN
WATERS, THE CAA LOOKS TO PEAK DURING TONIGHT BEFORE WEAKENING TOWARD
DAYBREAK MONDAY. GIVEN THE VERTICAL MIXING BECOMING DEEPER AND MORE
EFFICIENT THROUGH THE DAY, ADVISORY LEVELS WINDS ARE EXPECTED TO
PERSIST FOR AWHILE. COULD SEE A LULL IN THE WINDS THOUGH FOR A TIME
TODAY ESPECIALLY ACROSS THE FAR SOUTHERN WATERS AS THE THERMAL
ADVECTION SWITCHES FROM WAA TO CAA, BUT THIS LOOKS LIKE A FAIRLY
SMALL WINDOW OF OPPORTUNITY. THEREFORE, WILL JUST GO AHEAD AND
EXTEND THE SMALL CRAFT ADVISORY THROUGH 10Z MONDAY ON THE OCEAN
ZONES. IT IS A LITTLE MORE TRICKIER ACROSS DELAWARE BAY. POINT
FORECAST SOUNDINGS INDICATE A DEEPENING WELL MIXED BOUNDARY LAYER
DEVELOPING TODAY AND CONTINUING INTO TONIGHT BEFORE THE WIND FIELD
WEAKENS MORE. GIVEN THE FLOW DOWN THE LENGTH OF THE BAY FOR AWHILE,
WILL GO AHEAD AND EXTEND THE ADVISORY THROUGH 04Z TONIGHT.
AN AREA OF HIGH PRESSURE GRADUALLY BUILDS INTO OUR AREA MONDAY AND
TUESDAY WITH A NORTHERLY WIND DIMINISHING WITH TIME. THE HIGH IS
FORECAST TO MOVE OFFSHORE WEDNESDAY, AS THE NEXT FRONT APPROACHES
TOWARD EARLY THURSDAY. AN AREA OF LOW PRESSURE MAY DEVELOP NEAR THE
MID ATLANTIC LATE WEDNESDAY AND THURSDAY, HOWEVER THERE IS
UNCERTAINTY ON WHERE AND HOW STRONG IT WILL BE. IF THIS SYSTEM DOES
DEVELOP, IT MAY DELAY THE ARRIVAL OF THE AFOREMENTIONED COLD FRONT.
THE DEVELOPMENT AND POSITION OF THE SURFACE LOW AND FRONT WILL HAVE
AN IMPACT ON THE WINDS. FOR NOW, NO MAJOR CHANGES WERE MADE TO
CONTINUITY.
&&
.FIRE WEATHER...
THE JUXTAPOSITION OF HIGHEST TEMPERATURES WITH THE LOWEST DEW
POINTS DURING THE AFTERNOON IS NOT EXPECTED TO OCCUR AS THE COLD
AIR ADVECTION SHOULD CAUSE MAXIMUM TEMPERATURES TO OCCUR EARLIER
IN THE DAY THAN TYPICAL. AS SUCH LOWEST RELATIVE HUMIDITY LEVELS
(ABOUT 35 TO 40 PERCENT) ARE EXPECTED TO REMAIN ABOVE THE NEEDED
LEVEL OF CONCERN.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
PAZ070-071.
NJ...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
NJZ016>019-021-023.
DE...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
DEZ001.
MD...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ430-431.
&&
SYNOPSIS...GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...GIGI/RPW
AVIATION...GORSE
MARINE...GORSE
FIRE WEATHER...GIGIHazardous weather outlook, Oct 30, 11:29 AM EDT, 16 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1129 AM EDT SAT OCT 30 2010 DEZ004-NJZ001-007>010-012>015-020-022-024>027-PAZ054-055-060>062- 067>069-311200- DELAWARE BEACHES-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-OCEAN-ATLANTIC- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 1129 AM EDT SAT OCT 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-311200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1129 AM EDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016>019-021-023-PAZ070-071- 311200- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND- CAPE MAY-DELAWARE-PHILADELPHIA- 1129 AM EDT SAT OCT 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE THAT THE GROWING SEASON WILL END FOR MOST OF DELAWARE...EASTERN MARYLAND AND SOUTHERN NEW JERSEY ON EITHER MONDAY OR TUESDAY MORNING DUE TO SEVERAL HOURS OF FROST OR FREEZING TEMPERATURES. THE HEART OF THE URBAN CENTERS FROM PHILADELPHIA TO WILMINGTON AND THE NEAREST COUPLE OF MILES OF THE COASTS APPEAR TO BE LESS VULNERABLE TO A FROST OR FREEZE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DRAG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 3:03 PM EDT | Frost Advisory | PHI | Burlington, Camden, Cape May, Cumberland, Gloucester, Salem | 17 hr |
Nearby
Freeze Watches in New Jersey, 2010Freeze Watches in Pennsylvania, 2010Freeze Watches in Maryland, 2010Every freeze watch in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.